staple
Avec cedram.org

Rechercher dans le site


Année 2000

1  2


Christine Bachoc; Philippe Gaborit
On extremal additive $\mathbb {F}_4$ codes of length $10$ to $18$
Vol. 12 no. 2 (2000), p. 255-271 Détail
Eva Bayer-Fluckiger
Cyclotomic modular lattices
Vol. 12 no. 2 (2000), p. 273-280 Détail
Anne-Marie Bergé
Une forme dual-extrême irrationnelle
Vol. 12 no. 2 (2000), p. 281-291 Détail
Johannes Buchmann; Markus Maurer; Bodo Möller
Cryptography based on number fields with large regulator
Vol. 12 no. 2 (2000), p. 293-307 Détail
Colin J. Bushnell; Guy Henniart
Davenport-Hasse relations and an explicit Langlands correspondence, II : twisting conjectures
Vol. 12 no. 2 (2000), p. 309-347 Détail
Ku-Young Chang; Soun-Hi Kwon
The imaginary abelian number fields with class numbers equal to their genus class numbers
Vol. 12 no. 2 (2000), p. 349-365 Détail
Ted Chinburg; Eduardo Friedman
Hilbert symbols, class groups and quaternion algebras
Vol. 12 no. 2 (2000), p. 367-377 Détail
Henri Cohen
Comptage exact de discriminants d'extensions abéliennes
Vol. 12 no. 2 (2000), p. 379-397 Détail
Jean Cougnard
Construction de base normale pour les extensions de $\mathbb {Q}$ à groupe $D_4$
Vol. 12 no. 2 (2000), p. 399-409 Détail
Jean-Marc Deshouillers; François Hennecart; Bernard Landreau
Waring's problem for sixteen biquadrates. Numerical results
Vol. 12 no. 2 (2000), p. 411-422 Détail
Georges Gras
Ramifications minimales
Vol. 12 no. 2 (2000), p. 423-435 Détail
Ulrich Halbritter; Michael E. Pohst
On lattice bases with special properties
Vol. 12 no. 2 (2000), p. 437-453 Détail
Jean-François Jaulent
Classes logarithmiques signées des corps de nombres
Vol. 12 no. 2 (2000), p. 455-474 Détail
Arnaud Jehanne; Michael Müller
Modularity of an odd icosahedral representation
Vol. 12 no. 2 (2000), p. 475-482 Détail
François Laubie
Substitutions commutatives de séries formelles
Vol. 12 no. 2 (2000), p. 483-488 Détail
Gabriele Nebe
On the cokernel of the Witt decomposition map
Vol. 12 no. 2 (2000), p. 489-501 Détail
Gabriele Nebe; Boris Venkov
The strongly perfect lattices of dimension $10$
Vol. 12 no. 2 (2000), p. 503-518 Détail
François Sigrist
Cyclotomic quadratic forms
Vol. 12 no. 2 (2000), p. 519-530 Détail
Brigitte Vallée
Digits and continuants in euclidean algorithms. Ergodic versus tauberian theorems
Vol. 12 no. 2 (2000), p. 531-570 Détail
Marie-France Vignéras
Congruences modulo $\ell$ between $\epsilon$ factors for cuspidal representations of $GL(2)$
Vol. 12 no. 2 (2000), p. 571-580 Détail
Michel Waldschmidt
Valeurs zêta multiples. Une introduction
Vol. 12 no. 2 (2000), p. 581-595 Détail
Philippe Cassou-Noguès; Boas Erez; Martin J. Taylor
Invariants of a quadratic form attached to a tame covering of schemes
Vol. 12 no. 2 (2000), p. 597-660 Détail
Jean-Loup Mauclaire
An almost-sure estimate for the mean of generalized $Q$-multiplicative functions of modulus $1$
Vol. 12 no. 1 (2000), p. 1-12 Détail
Yuri Bilu; Yann Bugeaud
Démonstration du théorème de Baker-Feldman via les formes linéaires en deux logarithmes
Vol. 12 no. 1 (2000), p. 13-23 Détail
Grégory Berhuy
Réalisation de formes $\mathbb{Z}$-bilinéaires symétriques comme formes trace hermitiennes amplifiées
Vol. 12 no. 1 (2000), p. 25-36 Détail
Pierre Liardet; Pierre Stambul
Séries de Engel et fractions continuées
Vol. 12 no. 1 (2000), p. 37-68 Détail
Shigeki Akiyama; Jörg M. Thuswaldner
Topological properties of two-dimensional number systems
Vol. 12 no. 1 (2000), p. 69-79 Détail
José Felipe Voloch
Chebyshev's method for number fields
Vol. 12 no. 1 (2000), p. 81-85 Détail
Javier Cilleruelo; Jorge Jiménez-Urroz
The hyperbola $xy = N$
Vol. 12 no. 1 (2000), p. 87-92 Détail
Jeffrey L. Meyer
A reciprocity congruence for an analogue of the Dedekind sum and quadratic reciprocity
Vol. 12 no. 1 (2000), p. 93-101 Détail

1  2